Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Took two ipill. Had periods and bleeding is viscous. Unusual bleeding. What could be the reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i m XXXXXXX .. i took 2 ipill in two days at the my 12thand 13th day of the i got period but its not normal bleeding. it came out in very viscous form not the usual type bleeding... is there any worry about this...
Posted Tue, 22 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 4 minutes later
Brief Answer:
nothing to worry

Detailed Answer:

I have read your query with diligence.

Please relax; there is nothing to worry about this.

Having vaginal bleeding that is not usual is common side effect of using Ipill. I see that your bleeding is more viscous form. This is due to the hormonal imbalance caused by the Ipill. It should settle down soon.

Hope this allays your doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor